MathSciNet Relay Station
MathSciNet bibliographic data
MR1982695 (2005a:53065) 53C21 (83C40)
Miao, Pengzi Positive mass theorem on manifolds admitting corners along a hypersurface. Adv. Theor. Math. Phys. 6 (2002), no. 6, 1163–1182 (2003).
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement